RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 29, Issue 5  


The asymptotic behavior of the solutions of a nonlinear differential equation of Emden–Fowler type
I. T. Kiguradze
965
On the equivalence between ordinary derivatives and the derivatives with respect to congruent sets of a certain class
G. Kh. Sindalovskii
987
Some remarks on ultraproducts
S. R. Kogalovskii
997
Diffusion processes and the small parameter method in elliptic equations with discontinuous coefficients
M. I. Freidlin
1005
On the construction of the $S$-matrix in perturbation theory
B. M. Stepanov
1037
On groups with a normalizer condition for closed subgroups
V. I. Ushakov
1055
The smoothness of harmonic and analytic functions at the boundary points of a region
E. P. Dolzhenko
1069
Topological properties of sets connected with approximation theory
Yu. A. Shashkin
1085
On the special types of Kummer and Enriques surfaces
B. G. Averbukh
1095
On defining groups by means of generators and defining relations
A. I. Kostrikin
1119
On plurisubharmonic functions in tubular radial regions
V. S. Vladimirov
1123
An analogue of the Plancherel formula for the real unimodular group of $n$-th order
B. D. Romm
1147
A numerical experiment on the calculation of the Hasse invariant for certain curves
T. A. Tushkina
1203
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019